Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lexapro withdrawal anonmom

Posted by LynneDa on May 26, 2004, at 11:18:19

In reply to Re: lexapro withdrawal, posted by anonmom on May 21, 2004, at 16:57:33

Hi! I have a question for you if you don't mind. I've been on Lex for 5 months and have been pretty happy with it overall. But, my 2 issues are grogginess that won't go away & weight gain. Was grogginess your reason for going off of it?

The cold turkey method seems to create lots of weird effects from simple headaches, electrical flashes in the brain, dizziness, etc. I've not heard that shingles was one of them, but when your system is used to getting something regularly I guess you never know where the abrupt change will manifest. Do you think the hyperventilating was a panic attack? What were your reasons for going on Lex in the first place?

Thanks for your input!
~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

I, too, went off Lexapro cold turkey after 5 months. The nurse thought cold turkey would be OK because it takes a long time for the Lexapro to build up in one's system. I wanted to go off it because I started feeling groggy and like I couldn't wake up. After I quit it the grogginess did go away. Lexapro made me feel very competent. I got shingles a little over a month after I quit taking it and in the first few days of the shingles experience, I hyperventilated for the first time in my life. Any relationship(s) between all of this?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:109458
URL: http://www.dr-bob.org/babble/20040521/msgs/350746.html